MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 8888492041
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for lot 2327517364 was reviewed and no anomalies related to the reported issue were observed.A few pictures were provided for analysis, and upon reviewing the pictures, the reported issue was observed.A physical device was returned for evaluation and the reported issue was not observed on the returned sample.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported that the product in the box was defective, tip of the catheters was bent because of the way it was packaged.The customer tried to use the product, but it caused bleeding.The customer orders this item regularly and never experienced issues.Additional information was received from the customer and stated that there was no medical intervention or treatment required.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.See section h6 codes (health effect - impact code): updated to 2199: no health consequences or impact.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the product in the box was defective, tip of the catheters was bent because of the way it was packaged.The customer tried to use the product, but it caused bleeding.The customer orders this item regularly and never experienced issues.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21665209
Report Number1423537-2025-00134
Device Sequence Number7756233
Product Code KOD
UDI-Device Identifier10192253030341
UDI-Public(01)10192253030341(10)2327517364
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K810216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888492041
Device Catalogue Number8888492041
Device Lot Number2327517364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date03/26/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown